# SDR CALA0000273

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO EACH CRACKS IN FLANGES OF DORSAL FIN LE AREA AT LOWER RT SIDE OF ACCESS, FS 1340.  THE DORSAL FIN LE WAS REPAIRED IAW AD NR 89-08-10, SERVICE BULLETIN 53-223 (11-5-90), EA 5340-01012, AND ECRA 5330-02936.
